Dear Dr Mark Thank u so very much for yr reply. This one was for my mother and i will now persade her for exercises. my mother is 66, slightly overweight Having no other disease At times takes mild tablet for high blood preassure Having PD for 3 yrs Taking medicines SINEMET & PRAMIPEX(a dopamine agonist) Has stiff neck n back, difficulty in getting up from chair
SHOULD SHE CONTINUE WITH HER MEDICINES , OR SHOULD OTHER MEDICINES LIKE MAO INHIBITORS / COMT INHIBITORS /ANTICHOLINERGICS BE INCORPORATED ??
I am confused, not able to take a decission. Her doctor(a psychiatrist) is sticking with Sinemet. A movement disorder spl is very far. Would MAOI's make her life more comfortable...considering they might have side effects?? What if she continues with Sinemet ? Please, please advise.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.